# SDR FDEA201109274160

- Difficulty date: September 27, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832020204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 2R AT FR 40 PLUS 4" HAS A 2" SPOT OF CORROSION BELOW SCALLOPS. AFTER REMOVAL OF LEVEL 1 CORROSION AREA WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16. R & R SEAT TRACK IAW SRM 51-40-21.  REPROTECTED IAW SRM 51-21-10 AND 51-75-10.
